# SDR FDEA201307181598

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 26,691 hours, 14,147 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Tube
- Condition: Obstructed
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 95 KIAS DUE TO NO AIRSPEED INDICATION ON CAPTAIN'S PFD.  NO TREND ARROW NOR  INDICATED AIRSPEED MOVEMENT.  FOUND INSECT BLOCKAGE ON CAPTAIN'S PITOT TUBE.  CLEARED AND BLEW TUBE OUT WITH NITROGEN.  PERFORMED EFIS INPUTS TEST.  ALL COMPUTERS NORMAL.  1 AIRDATA COMPUTER FUNCTION TEST NORMAL.  SPEED INDICATION ON PFD WORKS WITH FUNCTION TEST IAW MM 34-71-00-5, 34-10-00-5,  34-11-34-4, 34-18-00-0.   PERFORMED HIGH LEVEL LEAK CHECK ON CAPTAIN`S, F/O`S, AND AUX PITOT SYS IAW AMM 34-10-00-05. ALL PITOT SYS LEAK CHECKED GOOD AND BOTH PFD'S AND STBY AIRSPEED INDICATIONS ARE GOOD.
